Über Konvergenzkriterien für numerische Differentiationsverfahren.

H. Engels

Numerische Mathematik (1972)

  • Volume: 19, page 230-237
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Engels, H.. "Über Konvergenzkriterien für numerische Differentiationsverfahren.." Numerische Mathematik 19 (1972): 230-237. <http://eudml.org/doc/132149>.

author = {Engels, H.},
journal = {Numerische Mathematik},
language = {ger},
pages = {230-237},
title = {Über Konvergenzkriterien für numerische Differentiationsverfahren.},
url = {http://eudml.org/doc/132149},
volume = {19},
year = {1972},

AU - Engels, H.
TI - Über Konvergenzkriterien für numerische Differentiationsverfahren.
JO - Numerische Mathematik
PY - 1972
VL - 19
SP - 230
EP - 237
LA - ger
UR - http://eudml.org/doc/132149
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.